Topamax And Cloudy Urine?

Question

Asked by Maggie0283

Topamax And Cloudy Urine?

Anyone have cloudy urine on Topamax? I have it and from what I read it everything says I should call my dr immediately, but it doesn't say why... Should I be concerned? What could this mean? Is it serious? Huh. Well, I hope its nothing too serious.

Any advice would be appreciated!

Thanks!

Answer

Maggie,

Welcome to MyMigraineConnection!

It's fine to ask questions here, but I hope you've already called your doctor. When the information that comes with a medication says to call your doctor "immediately," it means immediately, not after you wait for someone online to give you more information.

Topamax can cause several problems, including kidney stones. For more information on this, see Topamax Can Increase Occurrence of Kidney Stones.

Nobody on the Internet is going to be able to tell you what the cloudy urine means in your case. The only person who can safely and accurately do that is a doctor who can review your and your family's medical history, discuss your symptoms with you, and conduct a complete examination.

Please, call your doctor now, and let me know how things go?

Welcome again,

Teri

Answered by Teri Robert